Alert archive / Florida / Tornado Warnings in 2011

Tornado Warning 14, NWS Jacksonville, FL

April 5, 2011Saint Johns County, Florida

NWS Jacksonville, FL issued this tornado warning at Apr 5, 2011, 7:27 AM EDT for Saint Johns County, Florida. It was in force for 25 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 5, 2011, 7:27 AM EDT (11:27 UTC)
Expired
Apr 5, 2011, 7:52 AM EDT
In force
25 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

County Saint Johns County, FL

The radar

The Jacksonville radar (KJAX), 76 km from the middle of the area, began a volume at 11:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 5, 7:45 AM EDTTSTM WND DMG5 Sw St. Augustine, FLST JOHNS COUNTY EMERGENCY MANAGEMENT REPORTED TREES AND POWER LINES DOWN ON WILDWOOD DRIVE NEAR STATE ROAD 207. SOME TREES WERE UP IN THE POWER LINES.
Apr 5, 7:50 AM EDTTSTM WND DMG4 S St. Augustine, FLST JOHNS COUNTY EMERGENCY MANAGEMENT REPORTED TREES AND POWER LINES DOWN IN SOUTH ST AUGUSTINE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 5, 2:41 AM EDTTornado WatchSPC6 hr

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 11.5 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2011-04-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 64 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2011-04-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 43 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
64 J/kg
Mixed-layer CIN
-84 J/kg
Mixed-layer LCL
2067 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
43 m²/s²
0-3 km storm-relative helicity
66 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

516 
WFUS52 KJAX 051127
TORJAX
FLC109-051215-
/O.NEW.KJAX.TO.W.0014.110405T1127Z-110405T1215Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
727 AM EDT TUE APR 5 2011

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* TORNADO WARNING FOR...
  CENTRAL ST. JOHNS COUNTY IN NORTHEAST FLORIDA

* UNTIL 815 AM EDT

* AT 727 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 15
  MILES WEST OF SAINT AUGUSTINE...OR 13 MILES NORTH OF HASTINGS...
  MOVING EAST AT 55 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SAINT
  AUGUSTINE...SAINT AUGUSTINE SOUTH AND SAINT AUGUSTINE BEACH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM EDT TUESDAY MORNING
FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

&&

LAT...LON 2981 8127 2986 8158 2994 8158 2993 8131
      2992 8130 2993 8129 2988 8126 2981 8125
TIME...MOT...LOC 1127Z 278DEG 46KT 2989 8152

$$

ZAPPE
2 follow-up statements
826 
WWUS52 KJAX 051138
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
738 AM EDT TUE APR 5 2011

FLC109-051215-
/O.CON.KJAX.TO.W.0014.000000T0000Z-110405T1215Z/
ST. JOHNS FL-
738 AM EDT TUE APR 5 2011

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 AM EDT FOR CENTRAL
ST. JOHNS COUNTY...

AT 736 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO 
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO...LOCATED 
7 MILES WEST OF SAINT AUGUSTINE...MOVING EAST AT 55 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SAINT
AUGUSTINE...SAINT AUGUSTINE SOUTH...ANASTASIA AND SAINT AUGUSTINE
BEACH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM EDT TUESDAY MORNING
FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

&&

LAT...LON 2981 8127 2985 8149 2991 8147 2993 8131
      2992 8130 2993 8129 2988 8126 2981 8125
TIME...MOT...LOC 1136Z 278DEG 46KT 2987 8139

$$
ZAPPE
485 
WWUS52 KJAX 051152
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
752 AM EDT TUE APR 5 2011

FLC109-051202-
/O.CAN.KJAX.TO.W.0014.000000T0000Z-110405T1215Z/
ST. JOHNS FL-
752 AM EDT TUE APR 5 2011

...THE TORNADO WARNING FOR CENTRAL ST. JOHNS COUNTY IS CANCELLED...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM EDT TUESDAY MORNING
FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

LAT...LON 2981 8127 2985 8149 2991 8147 2993 8131
      2992 8130 2993 8129 2988 8126 2981 8125
TIME...MOT...LOC 1152Z 278DEG 46KT 2984 8116

$$
ZAPPE

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Apr 5, 3:08 AM EDT, 4 hours 19 minutes earlier.

Area forecast discussion, Apr 5, 3:08 AM EDT, 4 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
308 AM EDT TUE APR 5 2011

...TORNADO WATCH #102 IN EFFECT UNTIL 10 AM FOR ENTIRE AREA...
...DAMAGING WINDS AND ISOLATED TORNADOES POSSIBLE THRU MID-MORNING...
...COOLER TEMPERATURES TONIGHT...

.SYNOPSIS...AMPLIFIED UPPER TROF FROM THE W GREAT LAKES TO THE W
GOMEX APPEARS TO BE BECOMING MORE NEUTRALLY TILTED WITH DECREASING
DIGGING AND INCREASING E MOTION. WELL ORGANIZED SQUALL LINE
EXTENDS FROM THE APPALACHIANS TO THE W FL PANHANDLE AND INTO THE N
CENTRAL GOMEX. NUMEROUS REPORTS OF HAIL AND WIND DAMAGE UPSTREAM
ALONG THE SQUALL LINE. WARM AIR ADVECTION OCCURRING AHEAD OF THE
LINE WITH S TO SW WINDS GUSTING OVER 20 MPH AND TEMPS REMAINING
STEADY IN THE MID 70S. DEW POINTS RANGE FROM THE MID TO UPPER 60S
ACROSS THE AREA.

.SHORT TERM...PRE-FRONTAL SQUALL LINE WILL CONTINUE TO SWEEP
ACROSS THE AREA THRU THE MORNING HOURS. THE GREATEST THREAT FROM
STORMS WILL BE STRONG WINDS WITH A LOWER THREAT FOR LARGE HAIL AND
ISOLATED TORNADOES. MODELS AND VAD WIND PROFILES INDICATE 50-60 KT
LOW- LEVEL JET SHIFTING ACROSS THE AREA WITH ENUF HELICITY AND
INSTABILITY TO WARRANT LATEST SPC TORNADO WATCH FOR THE AREA.

HAVE ISSUED A LAKE WIND ADVISORY FOR THE NW 1/3 OF THE AREA. WRAP-
AROUND CLOUDINESS LOOKS TO BE MINIMAL WITH THIS SYSTEM...AND
ADVISORY AREA MAY NEED TO BE EXPANDED IF MORE LOW-LEVEL WINDS MIX
TO THE SFC THIS AFTERNOON.

PRECIP SHOULD CLEAR THE AREA BY THE END OF THE 1ST PERIOD. HAVE
INCLUDED POSSIBLE SEVERE IN ZFP WITH DAMAGING WIND VERBIAGE. HWO
TIMING AND VERBIAGE LOOKS GOOD...MAINLY A FRESHENING OF WORDING
EXPECTED.

REMAINDER OF FORECAST REVOLVES MOSTLY AROUND TEMPS. MAV AND MET
MOS IN GOOD AGREEMENT...AND A BLEND HAS BEEN USED. MIN TEMPS
EXPECTED TO DIP INTO THE UPPER 30S TONIGHT OVER PORTIONS OF INLAND
SE GA AND THE SUWANNEE VALLEY OF N FL. WARM GROUND TEMPS SHOULD
PREVENT FROST FROM FORMING IN EVEN THE COLDEST AREAS...BUT PATCHES
MAY BE NOTED ON WIND PROTECTED CARS AND ROOFTOPS. TEMPS WILL BEGIN
A GRADUAL WARM-UP AFTER TONIGHT.

.LONG TERM...HAVE LEANED TOWARD THE ECMWF IN THE LATE EXTENDED
PERIOD WITH MINIMAL PRECIP. TEMPS WILL BE WELL ABOVE NORMAL THRU
MOST OF THE PERIOD.

&&

.AVIATION...LOW-LEVEL WIND SHEAR WILL CONTINUE THRU THE MORNING
HOURS. CONDITIONS RETURNING TO MOSTLY VFR THIS AFTERNOON BEHIND
COLD FRONT. GUSTY WINDS WILL CONTINUE INTO THE LATE AFTERNOON.

&&

.MARINE...NEAR SHORE ADVISORY THRU THE AFTERNOON WITH OFFSHORE
ADVISORY THRU THE EVENING. RAPIDLY DIMINISHING WINDS THEREAFTER.

&&

.FIRE WEATHER...EXISTING FIRE WX WATCH WAS UPGRADED TO A RED FLAG
WARNING FOR COMBINATION OF WINDS AND LOW RH VALUES THIS AFTERNOON.
VERY LOW RH VALUES EXPECTED ON WED BUT LOW WIND SPEEDS.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  67  38  74  47 /  40   0   0   0
SSI  68  47  66  56 /  70   0   0   0
JAX  70  42  71  52 /  70   0   0   0
SGJ  71  49  69  58 /  80   0   0   0
GNV  72  41  77  50 /  80   0   0   0
OCF  73  43  77  52 /  80   0   0   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...LAKE WIND ADVISORY FROM 8 AM THIS MORNING TO 6 PM THIS
     EVENING FOR HAMILTON.

     RED FLAG WARNING FROM 2 PM THIS AFTERNOON TO 7 PM THIS
     EVENING FOR COLUMBIA-HAMILTON-SUWANNEE.

GA...LAKE WIND ADVISORY FROM 8 AM THIS MORNING TO 6 PM THIS
     EVENING FOR APPLING-ATKINSON-BACON-BRANTLEY-CLINCH-COASTAL
     GLYNN-COFFEE-ECHOLS-INLAND GLYNN-JEFF DAVIS-PIERCE-WARE-
     WAYNE.

AM...SMALL CRAFT ADVISORY UNTIL 11 PM THIS EVENING FOR ALTAMAHA
     SOUND GA TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.

     SMALL CRAFT ADVISORY FOR WINDS UNTIL 4 PM THIS AFTERNOON FOR
     ALTAMAHA SOUND GA TO FLAGLER BEACH FL OUT 20 NM.

&&

CARROLL/ZIBURA/ZAPPE
Hazardous weather outlook, Apr 5, 6:00 AM EDT, 1 hour 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
600 AM EDT TUE APR 5 2011

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-061000-
ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-
CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-
COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)-
GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM-
ST JOHNS-SUWANNEE-UNION-WARE-WAYNE-
600 AM EDT TUE APR 5 2011

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

...TORNADO WATCH NUMBER 102 IN EFFECT UNTIL 10 AM FOR ALL OF
NORTHEAST FLORIDA AND PORTIONS OF SOUTHEAST GEORGIA...
...DAMAGING WINDS AND ISOLATED TORNADOES POSSIBLE THROUGH EARLY
THIS MORNING...

A STRONG COLD FRONT AND ASSOCIATED SQUALL LINE WILL CONTINUE TO
SWEEP ACROSS THE REMAINDER OF THE AREA THIS MORNING. DAMAGING
THUNDERSTORM WINDS WILL BE POSSIBLE...WITH ISOLATED TORNADOES AND
HAIL POSSIBLE AS WELL. STORMS WILL ALSO PRODUCE FREQUENT
CLOUD-TO-GROUND LIGHTNING STRIKES.

TEMPERATURES WILL DIP INTO THE UPPER 30S ACROSS PORTIONS OF INLAND
SOUTHEAST GEORGIA AND THE SUWANNEE RIVER VALLEY OF NORTH FLORIDA
TONIGHT. FROST IS NOT ANTICIPATED ON THE GROUND...BUT PATCHY
FROST IS POSSIBLE ON OTHER SURFACES IN NORMALLY COLDER AND
WIND-PROTECTED AREAS.

LOW RELATIVE HUMIDITIES AND STRONG WINDS WILL BRING AN ELEVATED FIRE
DANGER TO PORTIONS OF THE SUWANNEE VALLEY IN NORTH FLORIDA THIS
AFTERNOON.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED IN THE TORNADO WATCH AREA THIS
MORNING. PLEASE RELAY YOUR SEVERE WEATHER REPORTS TO THE NATIONAL
WEATHER SERVICE OFFICE IN JACKSONVILLE.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

CARROLL

In the hours before

Local storm report, Apr 5, 6:33 AM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
633 AM EDT TUE APR 05 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0552 AM     HAIL             1 N FOLKSTON            30.85N 82.01W
04/05/2011  E0.25 INCH       CHARLTON           GA   BROADCAST MEDIA

            1/4 INCH HAIL ALONG WITH STRONG WINDS OF UNKNOWN SPEED
            REPORTED IN FOLKSTON ALONG GEORGIA 121 SOUTH. REPORT FROM
            MEDIA.

&&

CARROLL
Local storm report, Apr 5, 6:51 AM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
651 AM EDT TUE APR 05 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 AM     TSTM WND DMG     WAYCROSS                31.21N 82.36W
04/05/2011                   WARE               GA   BROADCAST MEDIA

            POWER LINES DOWN IN WAYCROSS ALONG WITH HALF INCH HAIL
            REPORTED BY MEDIA. TIME ESTIMATED BY RADAR.

&&

CARROLL
Local storm report, Apr 5, 6:55 AM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
655 AM EDT TUE APR 05 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 AM     HAIL             2 NW WALDO              29.81N 82.20W
04/05/2011  E0.25 INCH       ALACHUA            FL   PUBLIC

            PUBLIC REPORT OF PEA SIZE HAIL IN WALDO.

&&

MZ
Local storm report, Apr 5, 7:13 AM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
713 AM EDT TUE APR 05 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HAIL             3 SW ARLINGTON          30.30N 81.64W
04/05/2011  M0.88 INCH       DUVAL              FL   TRAINED SPOTTER

            NICKEL SIZE HAIL REPORTED BY A STORM SPOTTER AT SAINT
            AUGUSTINE ROAD AND PHILIPS HIGHWAY.

&&

CARROLL
Local storm report, Apr 5, 7:20 AM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
720 AM EDT TUE APR 05 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 AM     TSTM WND GST     ARLINGTON               30.34N 81.60W
04/05/2011  E60 MPH          DUVAL              FL   NWS EMPLOYEE

            AN OFF DUTY NWS EMPLOYEE REPORTED AN ESTIMATED 60 MPH
            WIND GUST AND DAMAGE TO A PLAYSET IN HIS BACKYARD.

&&

SANDRIK
Local storm report, Apr 5, 7:21 AM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
721 AM EDT TUE APR 05 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 AM     HAIL             ARLINGTON               30.34N 81.60W
04/05/2011  E0.50 INCH       DUVAL              FL   TRAINED SPOTTER

            A TRAINED SPOTTER ALSO REPORTED WIND GUSTS OF 40 TO 45
            MPH.

&&

SANDRIK

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 5, 2:04 AM EDTRed Flag WarningJAXSuwannee17 hr
Apr 5, 3:17 AM EDTLake Wind AdvisoryJAX15 hr
Apr 5, 4:23 AM EDTSevere Thunderstorm WarningJAXHamilton67 min
Apr 5, 4:46 AM EDTSpecial Weather StatementJAXColumbia, Hamilton, Suwannee44 min
Apr 5, 4:49 AM EDTSevere Thunderstorm WarningJAXColumbia, Hamilton, Suwannee56 min
Apr 5, 5:03 AM EDTSevere Thunderstorm WarningJAXNassau57 min
Apr 5, 5:21 AM EDTSpecial Marine WarningJAX114 min
Apr 5, 5:21 AM EDTSevere Thunderstorm WarningJAXAlachua, Baker, Bradford, Columbia, Gilchrist, Suwannee and 1 more54 min
Apr 5, 5:43 AM EDTSevere Thunderstorm WarningJAXAlachua, Columbia, Gilchrist, Suwannee62 min
Apr 5, 5:56 AM EDTSevere Thunderstorm WarningJAXNassau64 min
Apr 5, 6:07 AM EDTSpecial Marine WarningJAX113 min
Apr 5, 6:12 AM EDTSevere Thunderstorm WarningJAXBaker, Duval, Nassau, Saint Johns48 min
Apr 5, 6:14 AM EDTSevere Thunderstorm WarningJAXAlachua, Baker, Bradford, Clay, Columbia, Gilchrist and 1 more46 min
Apr 5, 6:42 AM EDTSevere Thunderstorm WarningJAXAlachua, Bradford, Clay, Marion, Putnam24 min
Apr 5, 6:48 AM EDTSevere Thunderstorm WarningJAXAlachua, Bradford, Clay, Marion, Putnam18 min
Apr 5, 6:57 AM EDTSevere Thunderstorm WarningJAXAlachua, Bradford, Clay, Marion, Putnam33 min
Apr 5, 7:11 AM EDTSevere Thunderstorm WarningJAXClay, Duval, Putnam, Saint Johns49 min
Apr 5, 7:14 AM EDTSevere Thunderstorm WarningJAXFlagler, Marion, Putnam, Saint Johns46 min
Apr 5, 7:22 AM EDTSevere Thunderstorm WarningJAXMarion68 min
Apr 5, 7:54 AM EDTSpecial Marine WarningJAX2 hr
Apr 5, 7:59 AM EDTSpecial Weather StatementJAXFlagler46 min

Nearby

Tornado Warnings in Florida, 2011Every tornado warning in 2011Tornadoes in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.